MAUDE Adverse Event Report: STRYKER GMBH SET SCREW GT T2 ALPHA FEMUR ANTEGRADE Ø8; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH SET SCREW GT T2 ALPHA FEMUR ANTEGRADE Ø8; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23310000S
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Perforation (2001); Hip Fracture (2349)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device discarded.
 
Event or Problem Description
As reported: "t2alphagt was used in the recom mode on (b)(6) 2023 for a subtrochanteric fracture of the femur.After surgery, dr confirmed cutout by both lag screws at femoral head when postoperative follow-up.Removal surgery was done at (b)(6) 2023.The dr felt that the set screws seemed to be loosely fastened to the lag screws during removal surgery.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
SET SCREW GT T2 ALPHA FEMUR ANTEGRADE Ø8
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17714467
Report Number0009610622-2023-00305
Device Sequence Number12508057
Product Code HSB
UDI-Device Identifier07613327343113
UDI-Public07613327343113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23310000S
Device Lot NumberK06A864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale